Verallgemeinerung und Verschärfung eines Minkowskischen Satzes

J., Heinhold

Mathematische Zeitschrift (1939)

  • Volume: 44, page 659-688
  • ISSN: 0025-5874; 1432-1823

How to cite


Heinhold, J.,. "Verallgemeinerung und Verschärfung eines Minkowskischen Satzes." Mathematische Zeitschrift 44 (1939): 659-688. <>.

author = {Heinhold, J.,},
journal = {Mathematische Zeitschrift},
pages = {659-688},
title = {Verallgemeinerung und Verschärfung eines Minkowskischen Satzes},
url = {},
volume = {44},
year = {1939},

AU - Heinhold, J.,
TI - Verallgemeinerung und Verschärfung eines Minkowskischen Satzes
JO - Mathematische Zeitschrift
PY - 1939
VL - 44
SP - 659
EP - 688
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.